Note on a normality relation in lattices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 16 (1975) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1975_16_1_a3,
author = {Beran, L.},
title = {Note on a normality relation in lattices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {59--62},
year = {1975},
volume = {16},
number = {1},
mrnumber = {0414453},
zbl = {0318.06006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1975_16_1_a3/}
}
Beran, L. Note on a normality relation in lattices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 16 (1975) no. 1, pp. 59-62. http://geodesic.mathdoc.fr/item/AUCMP_1975_16_1_a3/